MathSciNet Relay Station
MathSciNet bibliographic data
MR304554 22E10
Èlašvili, A. G. Canonical form and stationary subalgebras of points in general position for simple linear Lie groups. (Russian) Funkcional. Anal. i Priložen. 6 (1972), no. 1, 51–62.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement